Volume 9, Issue 1, February 2002, Pages 42 - 57
On Weak Convergence of Locally Periodic Functions
Dag LUKKASSEN, Peter WALL
Received 3 March 2001, Revised 3 August 2001, Accepted 17 August 2001, Available Online 1 February 2002.
- https://doi.org/10.2991/jnmp.2002.9.1.5How to use a DOI?
- We prove a generalization of the fact that periodic functions converge weakly to the mean value as the oscillation increases. Some convergence questions connected to locally periodic nonlinear boandary value problems are also considered.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Dag LUKKASSEN AU - Peter WALL PY - 2002 DA - 2002/02 TI - On Weak Convergence of Locally Periodic Functions JO - Journal of Nonlinear Mathematical Physics SP - 42 EP - 57 VL - 9 IS - 1 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2002.9.1.5 DO - https://doi.org/10.2991/jnmp.2002.9.1.5 ID - LUKKASSEN2002 ER -